# SDR UPS96805975

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012255
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PRE-DEPARTURE CHECK, EMERGENCY EXIT LIGHT INOP.  EMERGENCY LIGHT BATTERY PACK REPLACED.
